Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Abel's theorem for twisted Jacobians


Authors: Donu Arapura and Kyungho Oh
Journal: Trans. Amer. Math. Soc. 342 (1994), 421-433
MSC: Primary 14C30; Secondary 14H40
MathSciNet review: 1162101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A twisted version of the Abel-Jacobi map, associated to a local system with finite monodromy on a smooth projectve complex curve, is introduced. An analogue of Abel's theorem characterizing the kernel of this map is proved. The proof, which is new even in the classical case, involves reinterpreting the Abel-Jacobi map in the language of mixed Hodge structures and their extensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C30, 14H40

Retrieve articles in all journals with MSC: 14C30, 14H40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1162101-4
PII: S 0002-9947(1994)1162101-4
Article copyright: © Copyright 1994 American Mathematical Society